# SDR SWIA202053246

- Difficulty date: August 20, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603024
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 718 FRAME IS CRACKED AT STGR 11R.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED RT SIDE FS 718 FRAME SECTOR, IAW CRJ 200 SRM AND REFERENCING DWG.  TASK CARD ISSUED, M-337 GENERATED.  PART FOR PART REPLACEMENT, NO WEIGHT CHANGE.
